# SDR AALA202209065379

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A300*
- Aircraft serial: 5244
- Aircraft time: 31,608 hours, 12,791 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Part number: ZRA38000
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO CLT AND DECLARED AN EMERGENCY DUE TO AN AIR 1 BLEED FAULT AT APPROXIMATELY 2,000 FT. MAINTENANCE REPLACED BLEED REGULATED PRESSURE TRANSDUCER 8HA1 PER AMM 36-11-16. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
